# SDR SWIA202164486

- Difficulty date: December 6, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR HAND RAIL CUP CORRODED IN MULTIPLE SPOTS (MARKED).   (C CHECK RO 2/17/2022)   FOUND CORRODED PAX DOOR FWD HANDRAIL CUP FITTING OUT OF LIMIT ,REPLACED WITH NEW PN SH670-31840-3 PO# T-63750 REF CRJ 700 SRM 51-42-06-001-001-A01, SRM 51-41-02-001-001-A01 AND BOMBARDIER DWG SH670-31810 REV Y . COMPLIED WITH SKY CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR.
